Advanced

Infinite propagation speed of the Camassa-Holm equation

Lenells, Jonatan LU (2007) In Journal of Mathematical Analysis and Applications 325(2). p.1468-1478
Abstract
We use the inverse scattering transform to show that a solution of the Camassa-Holm equation is identically zero whenever it vanishes on two horizontal half-lines in the x-t space. In particular, a solution that has compact support at two different times vanishes everywhere, proving that the Carnassa-Holm equation has infinite propagation speed. (c) 2006 Elsevier Inc. All rights reserved.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
infinite, shallow water equation, inverse scattering transform, propagation speed, Camassa-Holm equation
in
Journal of Mathematical Analysis and Applications
volume
325
issue
2
pages
1468 - 1478
publisher
Elsevier
external identifiers
  • wos:000242730600049
  • scopus:33750351968
ISSN
0022-247X
DOI
10.1016/j.jmaa.2006.02.045
language
English
LU publication?
yes
id
11f94015-eb45-4266-b3d1-997b584d0344 (old id 682223)
date added to LUP
2007-12-12 13:53:32
date last changed
2017-01-01 06:41:35
@article{11f94015-eb45-4266-b3d1-997b584d0344,
  abstract     = {We use the inverse scattering transform to show that a solution of the Camassa-Holm equation is identically zero whenever it vanishes on two horizontal half-lines in the x-t space. In particular, a solution that has compact support at two different times vanishes everywhere, proving that the Carnassa-Holm equation has infinite propagation speed. (c) 2006 Elsevier Inc. All rights reserved.},
  author       = {Lenells, Jonatan},
  issn         = {0022-247X},
  keyword      = {infinite,shallow water equation,inverse scattering transform,propagation speed,Camassa-Holm equation},
  language     = {eng},
  number       = {2},
  pages        = {1468--1478},
  publisher    = {Elsevier},
  series       = {Journal of Mathematical Analysis and Applications},
  title        = {Infinite propagation speed of the Camassa-Holm equation},
  url          = {http://dx.doi.org/10.1016/j.jmaa.2006.02.045},
  volume       = {325},
  year         = {2007},
}